A probabilistic algorithm for finding the rate matrix of a block-GI/M/1 Markov chain

Publisher: Cambridge University Press

E-ISSN: 1446-8735|45|4|457-475

ISSN: 1446-1811

Source: ANZIAM Journal, Vol.45, Iss.4, 2004-04, pp. : 457-475

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

An efficient probabilistic algorithm is presented for the determination of the rate matrix of a block-GI/M/1 Markov chain. Recurrence of the chain is not assumed.